Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 376464, 13 pages
http://dx.doi.org/10.1155/2012/376464
Research Article

New Results on Global Exponential Stability of Impulsive Functional Differential Systems with Delayed Impulses

School of Mathematical Sciences, Anhui University, Hefei 230601, China

Received 20 June 2012; Accepted 7 August 2012

Academic Editor: Elena Braverman

Copyright © 2012 Pei Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and the reproduction in any medium, provided the original work is properly cited.

Abstract

By using the Lyapunov functions and the Razumikhin techniques, the exponential stability of impulsive functional differential systems with delayed impulses is investigated. The obtained results have shown that the system will stable if the impulses’ frequency and amplitude are suitably related to the increase or decrease of the continuous flows, and they improve and complement ones from some recent works. An example is provided to illustrate the effectiveness and the advantages of the results obtained.